# SDR AU980994

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 430124102
- Condition: Deteriorated
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ACCESSORY GEARBOX STARTER/GENERATOR SEAL LEAKING.  PART TC:  54.
